# SDR SWAA980700

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SKIN GOUGED ABOVE FWD ENTRY DOOR CUTOUT AT BS 318, WL 296 YTO WL 291, LBL 40.  REMOVED AND REPLACED PER BOEING SRM.
